Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Can meds cause a sense of dread/doom/fear? porkpiehat

Posted by Escapee on August 17, 2017, at 19:11:27

In reply to Can meds cause a sense of dread/doom/fear?, posted by porkpiehat on August 16, 2017, at 14:51:19

Always read the packet insert. Most psych meds can cause 'anxiety'


Amitriptyline 100mg
Bupropion(Wellbutrin/Zyban)300mg
Quetiapine(Seroquel)150mg
Clonazepam(Klonopin/Rivotril)3mg
Pregabalin(Lyrica)400mg
Phenelzine(Nardil)45mg


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Escapee thread:1094452
URL: http://www.dr-bob.org/babble/20161215/msgs/1094467.html